It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Kay: The increased anxiety from Zoloft could be overpowering the Klonopin. .5mg is a low dose, but in my experience, Klonopin alone is not as effective as Xanax. I recommend changing to that (or Xanax XR) or Ativan as soon as you can. For now, maybe you can ask your doc if you can increase your dose of Klonopin (2-3 pills instead of 1, for example - but ask doc first).

I have chronic fatigue, and this is actually the reason I chose to get medication. Fatigue doesn't sound like a big deal but I couldn't stay up in class, nor while driving. Actually, a better way to put it was that I could stay up, but I was brain dead, spending 100% of my little energy to keep my eyes open. Had to dissolve sugar/caffeine under my tongue every 30 mins.

But, it wasn't a physical problem and all docs said it's probably depression/anxiety.

I take Wellbutrin for fatigue, not anxiety. Zoloft makes me tired so I take that at night. Klonopin (alone) worked for my anxiety the first few times, but then stopped unless I took high doses - but I doubt I had a tolerance because I only took it 2-3 times days apart before it stopped working.

I stopped taking it and that's when I was put on Zoloft.

[B]UPDATE: I just finished week 3 on Zoloft (50mg/day few hours before bed):[/B]

Most side effects seem to have subsided.

Headaches aren't so bad, or maybe I'm just used to them now. I don't need Aspirin anymore.

GI problems are nearly all gone, provided I take Zoloft with a meal. It's HELL if I don't take it with a meal.

Sex is better than when I'm sober. Much better, actually.

I find it very hard to write. I can't pick out certain words.. can't add creativity to my work? Not sure how to explain it; it feels like a big mental block. But as before, it could be due to the anxiety.

I'm not sure if anxiety level has gone down or up. I want to say it has gone down but for some reason I doubt that? I think I just don't notice it so much anymore because the people around me have gotten used to me being quiet. I find it very hard to hold a smile or pay attention though, and this is what makes me think the anxiety is worse.

But 'worse' doesn't explain it. The anxiety is 'different' - last week I stated that my perception of time changed, and this is more pronounced this week.

Before the medication, hours and days passed by very quickly. I looked at the calender and wondered "It's the 21st?!? It was the 10th a few days ago!"

On Zoloft, time has slowed down considerably.

Events that have passed seem very distant.. yesterday feels like a month ago, and I don't think much about the future. I'm more 'here now' - that's why I say the anxiety is different. My anxiety used to be about the past/future, but now I obsess over present moment things, and it seems out of my control.

I'm very restless. This is worse than last week.. I can't sit still.

Dreams are vivid and strange. [B]They're very entertaining![/B]

Every dream is a combination of the days events but jumbled up with things I've experienced decades ago, and lasts for long. I can "see" details very well - faces, places, etc. I also resume my dreams if I happen to wake up at night. Sometimes in the morning I'll force myself to go back to sleep to see what happens next (in the dream).

This will pass, as I've taken Zoloft for about a month years ago and this effect passed after a few weeks, and then came back for a few days during withdrawal.

I don't know if the insomnia is worse or not. I take Ambien everyday so if it's worse, it could be due to dependence.

My restlessness is driving me nuts. It's so bad people notice it and wonder why I keep moving my legs, but the past few days I've been becoming more talkative, so things are getting better.





All times are GMT -7. The time now is 07:30 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!